DSpace

King Saud University Repository >
King Saud University >
KNOWLEDGE CENTERS >
The Excelent Center of Science & Mathematic Education >
The Excelent Center of Science & Mathematic Education >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/2399

Title: A coincidence theorem for symmetric multilinear forms
Authors: Jamjoom, Fatma B.
Zaheer, Neyamat
Keywords: Symmetric Multilinear
Coincidence Theorem
Walsh's Coincidence Theorem
Issue Date: 1988
Publisher: Academic Press
Citation: Journal of Mathematical Analysis and Applications: 130(1); 171 - 190
Abstract: We obtain a coincidence theorem for (vector-valued) symmetric multilinear forms which generalizes an important classical result due to 1. L. Walsh, commonly known as "Walsh's coincidence theorem" on symmetric n-linear forms in complex variables. Our main theorem, being a storehouse of many applications (as is Walsh's theorem in the classical theory), provides new results as well as a large number of known results due to Walsh, Zervos, Marden, Hormander, Szego, and Zaheer (some in improved forms). We also give a number of examples in support of certain claims that we make about our main theorem
Description: Department of Mathematics, King Saud University
URI: http://hdl.handle.net/123456789/2399
ISSN: 0022-247X
Appears in Collections:The Excelent Center of Science & Mathematic Education

Files in This Item:

File Description SizeFormat
A Coincidence Theorem.pdf738.27 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback